RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2018, Volume 28, Issue 4, Pages 445–461 (Mi vuu650)  

MATHEMATICS

Control over some asymptotic invariants of two-dimensional linear control systems with an observer

A. A. Kozlov, A. D. Burak

Polotsk State University, ul. Blokhina, 29, Novopolotsk, 211440, Belarus

Abstract: We consider a linear time-varying control system with an observer with locally integrable and integrally bounded coefficients
\begin{gather} \dot x =A(t)x+ B(t)u, \quad x\in\mathbb{R}^n,\quad u\in\mathbb{R}^m,\quad t\geqslant 0,
y =C^*(t)x, \quad y\in\mathbb{R}^p. \end{gather}
We study a problem of control over asymptotic invariants for the system closed by linear dynamic output feedback with time-varying coefficients. The research method presented in the paper is based on the construction of a system of asymptotic estimation for the state of the system (1), (2), introduced by R. Kalman. For solving the problem, we use the extension of the notion of uniform complete controllability (in the sense of Kalman) proposed by E.L. Tonkov for systems with coefficients from wider functional classes. The notion of uniform complete observability (in the sense of Tonkov) is given for the system (1), (2). For $n=2$, it is proved that uniform complete controllability and uniform complete observability (in the sense of Tonkov) of the system (1), (2) with locally integrable and integrally bounded coefficients are sufficient for arbitrary assignability of the upper Bohl exponent and of the complete spectrum of the Lyapunov exponents for the system closed-loop by linear dynamic output feedback. For the proof, we use the previously established results on uniform global attainability of a two-dimensional system (1), closed by linear time-varying static state feedback, under the condition of uniform complete controllability (in the sense of Tonkov) of the open-loop system (1).

Keywords: linear control system with an observer, uniform complete controllability, uniform complete observability, global controllability of asymptotic invariants.

Funding Agency Grant Number
Belarusian Republican Foundation for Fundamental Research F16M-006
This work was supported by Belarusian Republican Foundation for Fundamental Research, project no. F16M-006.


DOI: https://doi.org/10.20537/vm180402

Full text: PDF file (353 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.926, 517.977
MSC: 34D08, 34H05, 93C15
Received: 06.09.2018

Citation: A. A. Kozlov, A. D. Burak, “Control over some asymptotic invariants of two-dimensional linear control systems with an observer”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:4 (2018), 445–461

Citation in format AMSBIB
\Bibitem{KozBur18}
\by A.~A.~Kozlov, A.~D.~Burak
\paper Control over some asymptotic invariants of two-dimensional linear control systems with an observer
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2018
\vol 28
\issue 4
\pages 445--461
\mathnet{http://mi.mathnet.ru/vuu650}
\crossref{https://doi.org/10.20537/vm180402}
\elib{http://elibrary.ru/item.asp?id=36873363}


Linking options:
  • http://mi.mathnet.ru/eng/vuu650
  • http://mi.mathnet.ru/eng/vuu/v28/i4/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:71
    Full text:47
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020